# SDR SWAA2021112244513

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737*
- Aircraft serial: 32474
- Aircraft time: 58,806 hours, 34,711 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 532QB HAS FRETTING CORROSION AT RING MATTING SURFACE ; / [01] REMOVED DAMAGE AND EVALUATED MATERIAL LOSS TO BE .007'; ORIG .275'; REMAINING .268' IAW SRM 57-20-01-2R-1 TOOL ID 41391 CAL DUE 09-08-22; [02] VERIFIED ITEM 1; [03] ROTO PEENED FUEL PANEL IAW SRM 57-20-01-2R-1 4H.; [04] VERIFIED ITEM 3; [05] FOR ABOVE STEP 1 USED 10X MAG TO VERIFY DAMAGE REMOVAL IAW SRM 57-20-01-2R-1. FOR ABOVE STEP 3 USED AAR TOOL 7995 CAL DUE 04-09-22.; [06] RESTORED FINISH ON FUEL PANEL 532QB IAW SRM 57-20-01-2R-1. 4J-K.; [07] OK TO TREAT  VERIFIED STEP 6   AUDIT C/W
